Discussions By Condition: Medical Stories

So many things wrong...

Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • December 7, 2010
  • 06:08 AM

I recently just turned 18. Ages 6-17 I lived with eosinophilic gastroenteritis. I was unable to endure eating food and was fed an elemental formula via feeding tube. I have been diagnose with depression, seasonal-effective disorder, anxiety, and ADD. This is just some background info.

Here are symptoms/things wrong as of now...

- I've always had cold feet and hand.
- My toes feel as though they are going numb/ same with hand
- I have slight cramps in my left knee.
- Family history of diabetes although I don't currently have it.
- I constantly stress out and "overthink" things.
- I appear to have some sort of athletes food and jock itch.
- I am unable to sleep without medication.
- Easily sick
- Recently over a cold and now my right ear is less effective.
- I THINK my vision is slightly blurred.
- I will spend hours on homework, yet accomplish nothing.
- My puberty was delayed a year or so from my previous gastro disease.
- My veins are small
- Being Active cause extreme redness from foot to shin with no itch.
- Shower causes blue toes that are numb but warm.
- Some light headedness occasionally

NOTE: I am 5"9, 140lbs, very social and pretty intelligent. I'm currently taking seroquel and vyvanse for meds.

Please help me, I have no clue whatsgoing on, and my list is negatives are slowly growing.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?